# SDR GTIA2024101238431

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: D5754149100400
- Condition: Corroded
- Location: Lt Aileron
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING AILERON PANEL 575KB STRAP ASSY MEASURING 4.8" L X 1.6" W X .030" D. RAF 01 CREATED. SDR SUBMITTED-FABRICATED AND INSTALLED LH IB AILERON PNL 575KB STRAP ASSY REF HAECO S.O. 122204 OPS 34305 AND EA 5751-2453 CAT A REPAIR NO RE INSPECT REQUIRED PER RDAF 8470331/004/2024 #A
